It looks like you're new here. If you want to get involved, click one of these buttons!
Quick Start Forum Video Tutorial
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
Data Entry Job – SCAM!
We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.
Side effects involving getting rid of waster from herniated disc
I herniated my disc back in 2010 and it was herniated at the l5s1 mark.
pins and needles in left foot, jolting pain at the Achilles, and behind knee with chronic pain in my lower back.
I have been dealing with chronic constipation and also i dribble when I am done peeing [edited] more then normal, sometimes i have to kind of milk the urine [edited] out or it will leak out a bit and make a big spot on my boxers....
I havent got my peeing thing looked at, but I got xrays, ct scans done on my stomach and blood work done and they found nothing structually wrong.
I am on work comp so the doctor I see is not very helpful at all in this regard.
Has any one dealt with this? Is this related? Can it be related?
Comment edited by Liz, Spine-health Moderator
To make the language more appropriate